Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had sex. Having rapid weight gain, ane, enlargedsore breasts, fatigue, increased apetite. Pregnant or due to estrogen in the pill?

Some background, first: I had unprotected sex on the last day of my last period (11/10). I know the chances of getting pregnant at that point of the cycle are low, but it s still possible, so for added security, I took a Plan B pill 48 hours after (11/12). Within three days of taking the pill (11/15), I started bleeding again. The blood was dark red to brown and was a moderate flow at the start. By 11/18, the bleeding was very faint, and we had protected sex that day. The very light flow just stopped today (11/24), but now I have what I believe to be my first yeast infection ever. Other symptoms that have emerged within the past four days are; 8 lb. rapid weight gain , horrible acne, enlarged and very sore breasts, fatigue , increased appetite. Should I go buy a pregnancy test or is it more likely these symptoms are due to the estrogen in the pill?
Asked On : Wed, 28 Nov 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor